# SDR AALA202201065279

- Difficulty date: January 6, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 62,032 hours, 30,560 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED AFTER TAKE OFF AIRCRAFT WOULD NOT PRESSURIZE, AIRCRAFT RETURNED TO ORD WHERE IT LANDED SAFELY WITH OUT FURTHER INCIDENT. (NO EMERGENCY WAS DECLARED) **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
